MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER II HTD TEMPERATURE ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION BLAZER II HTD TEMPERATURE ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 85060
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the catheter was fractured.During a procedure to treat paroxysmal supraventricular tachycardia (psvt), a blazer ii htd temperature ablation catheter was used.It was observed that the catheter was fractured.Another of the same device was used, and the procedure was completed without patient complications.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
Investigation summary: with all the available information, boston scientific concludes the reported observation of catheter tears/rips/holes/separated device material was confirmed through investigational analysis.Device technical analysis: the blazer ii htd temperature ablation catheter was returned for analysis.Visual inspection of the returned product revealed that the device had a shaft cut, consequently confirming the reported complaint.Device history record review: the manufacturing batch record review confirmed that the device met all material, assembly, and performance specifications.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications.Risk review: a review of the blazer ii htd temperature ablation catheter hazard analysis was completed and confirmed that the event of "catheter tears/rips/holes/separated device material" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on the available information, boston scientific's investigation findings identified that the device shaft was cut.Therefore, this investigation is assigned a conclusion code of "unintended use error" which indicates that the event occurred during the procedure and the device had no influence on the event.
 
Event or Problem Description
It was reported that the catheter was fractured.During a procedure to treat paroxysmal supraventricular tachycardia, a blazer ii htd temperature ablation catheter was selected for use.It was observed that the catheter was fractured.No other information was provided.The procedure was completed with different device of the same model.There were no patient complications.The device is expected to be return for analysis.

Brand Name
BLAZER II HTD TEMPERATURE ABLATION CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24709244
Report Number2124215-2026-16865
Device Sequence Number10439965
Product Code LPB
UDI-Device Identifier08714729172055
UDI-Public(01)08714729172055(17)280219(10)35892750
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85060
Device Catalogue Number85060
Device Lot Number0035892750
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale